Alert archive / Indiana / Special Weather Statements in 2016
Special Weather Statement, NWS Northern Indiana
NWS Northern Indiana issued this special weather statement at Feb 10, 2016, 12:51 PM EST for Noble County, Indiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 10, 2016, 12:51 PM EST (17:51 UTC)
- Expired
- Feb 10, 2016, 1:30 PM EST
- In force
- 39 min
- Issued by
- NWS Northern Indiana
County Noble County, IN
The radar
The Northern Indiana radar (KIWX), 37 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 5.9 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
217
WWUS83 KIWX 101751
SPSIWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1251 PM EST WED FEB 10 2016
INZ008-009-018-101830-
NOBLE-ALLEN-DE KALB-
1251 PM EST WED FEB 10 2016
...SNOW SHOWERS WILL AFFECT SOUTHERN DE KALB...NORTHEASTERN ALLEN
AND NOBLE COUNTIES...
AT 1247 PM EST...A BAND OF SNOW SHOWERS WAS ALONG A LINE EXTENDING
FROM NEAR LIGONIER TO AVILLA...AND MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
AUBURN...KENDALLVILLE...GARRETT...LIGONIER...HUNTERTOWN...AVILLA...
ALBION...GRABILL...ST. JOE...LEO-CEDARVILLE...SWAN...CONCORD...
CROMWELL...ALTONA...SAINT JOHNS...CUBA...LAOTTO...ARI...BRIMFIELD AND
EGE.
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 319 AND
331.
VISIBILITIES WILL DROP QUICKLY TO AROUND A QUARTER OF A MILE IN THIS
BAND OF SNOW SHOWERS.
USE EXTRA CAUTION IF YOU MUST TRAVEL THROUGH THIS BAND OF SNOW
SHOWERS. RAPID CHANGES IN VISIBILITY AND POTENTIALLY SLICK ROADS MAY
LEAD TO ACCIDENTS.
&&
LAT...LON 4128 8536 4140 8566 4149 8565 4143 8518
4131 8480 4115 8480
TIME...MOT...LOC 1747Z 297DEG 19KT 4144 8564 4137 8521
$$
NWSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Feb 10, 11:39 AM EST, 1 hour 12 minutes earlier.
Area forecast discussion, Feb 10, 11:39 AM EST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1139 AM EST WED FEB 10 2016
.SYNOPSIS...
ISSUED AT 439 AM EST WED FEB 10 2016
LAKE EFFECT SNOW SHOWERS WILL CONTINUE TODAY AND WILL BE LOCALLY
HEAVY AT TIMES. SNOWFALL RATES OF AN INCH PER HOUR ARE POSSIBLE
IN THE STRONGEST BANDS. SNOW SHOWERS WILL LESSEN IN INTENSITY BUT
STILL PERSIST THROUGH THURSDAY. WHILE MOST LOCATIONS SHOULD SEE AT
LEAST SOME MEASURABLE SNOWFALL DURING THIS PERIOD...THE MORE
SIGNIFICANT AMOUNTS AND GREATEST IMPACTS WILL BE CONFINED TO THE
FAVORED LAKE EFFECT SNOW BELT REGION. HIGHS TODAY WILL BE IN THE
UPPER TEENS AND LOWER 20S WITH LOWS TONIGHT RANGING FROM THE
SINGLE DIGITS WELL AWAY FROM LAKE MICHIGAN TO THE TEENS NEAR THE
LAKE.
&&
.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 437 AM EST WED FEB 10 2016
...EXTENDED PERIOD OF SNOW SHOWERS TO CONTINUE...
WIDESPREAD SNOW SHOWERS WERE IMPACTING MUCH OF THE FORECAST AREA AS
EXTENSIVE LAKE RESPONSE CONTINUES. THAT BEING SAID...ACCUMULATIONS
HAVE GENERALLY BEEN CONFINED TO 1 OR 2 DOMINANT SNOW BANDS THAT HAVE
GENERALLY REMAINED TRANSITORY. THE FIRST BAND...WAS LOCATED FROM
SOUTHERN BERRIEN COUNTY SE ACROSS MUCH OF ST. JOE COUNTY IN INDIANA
AND INTO PORTIONS OF MARSHALL AND KOSCIUSKO COUNTIES. A SECOND
BAND HAS SET UP FROM THREE RIVERS MI SE TO NW OF ALBION. LOCAL
VISIBILITIES HAVE DROPPED BRIEFLY TO AROUND A HALF MILE AT TIMES
WITH LOCATIONS UNDER THE BANDS LIKELY SEEING A QUICK FEW TENTHS TO
ONE HALF INCH OF SNOW.
ARW HAS GENERALLY HANDLED EVOLUTION OF SNOW BANDS THE BEST SO WILL
LEAN SOMEWHAT TOWARDS IT WITH PARTIAL NOD TO NAM. CHALLENGES LIE
TODAY WITH EXACT PLACEMENT OF SNOW BANDS...COVERAGE AND EFFECTS OF
DRY AIR ENTRAINMENT ARRIVING FROM WISCONSIN WHERE SFC DEWPTS WERE
DROPPING BELOW ZERO. THIS HAS CUT DOWN THE EXTENT OF SNOW BAND
PRODUCTION WELL OUT INTO THE LAKE BUT OTHER PARAMETERS AND EFFECTS
OF SOON TO DEPART SHORT WAVE ALL HELPING KEEP THINGS GOING. THINK
THAT MANY AREAS WILL STILL SEE LIGHT SNOW SHOWERS OR FLURRIES WITH
HEAVIEST SNOW SHOWERS IN CURRENT ADVISORY AREA THROUGH THE DAY. MOST
LOCATIONS WILL SEE LITTLE MORE THAN A DUSTING DURING THE DAY BUT
LOCALIZE AREAS COULD SEE 1 TO 2 INCHES OF SNOW BY LATER THIS
AFTERNOON CLOSER TO FAVORED LAKE EFFECT AREAS.
INVERSION HEIGHTS...FETCH AND ALIGNMENT OF DGZ AND BEST OMEGA WILL
ALL REMAIN FAVORABLE TO KEEP SNOW SHOWERS PRODUCTION ONGOING INTO
THURSDAY MORNING WITH DIMINISHING ACCUMULATION POTENTIAL AS YOU MOVE
FURTHER INLAND. THE NEAR SURFACE DRY AIR ENTRAINMENT WILL LIKELY
HELP LIMIT OVERALL ACCUMULATIONS BUT STILL SHOULD YIELD 1 TO 4
INCHES LOCALLY ACROSS MAINLY THE ADVISORY AREA.
BY THURSDAY AFTERNOON...FLOW WILL BECOME MORE W AND SW AS BRIEF
RIDGING SHIFTS THE SNOW SHOWERS INTO WESTERN MICHIGAN.
&&
.LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY)
ISSUED AT 437 AM EST WED FEB 10 2016
OVERALL SYNOPTIC PATTERN CHARACTERIZED BY A POSITIVE PNA PATTERN
WITH LARGE SCALE UPPER TROUGH OVER THE EASTERN CONUS AND A RIDGE
OVER THE WEST. UPPER LEVELS WILL FLATTEN SUBTLY DURING THIS LONG
TERM PERIOD AS NORTH PACIFIC WAVE TRAIN TEMPORARILY FLATTENS WESTERN
RIDGING. HOWEVER...WEAKENING POLAR VORTEX WILL ALLOW AN UPPER LOW
AND A SHOT OF VERY COLD SIBERIAN AIR TO PENETRATE SOUTH INTO THE
NORTHEAST CONUS BY THIS WEEKEND...SKIMMING THE WESTERN GREAT LAKES.
PACIFIC ENERGY TRAILING THIS ARCTIC COLD WILL REINFORCE GREAT LAKES
TROUGHINESS BUT ALSO ALLOW A SLOW MODERATION IN TEMPS BY EARLY NEXT
WEEK AS MAIN COLD CORE EXITS.
NUMEROUS SHORT WAVES AND PERIODS OF LAKE EFFECT SNOW EXPECTED DURING
THIS PERIOD. TIMING OF SHORT WAVES AND LOCATION OF LAKE EFFECT
REMAIN DIFFICULT AT THESE TIME PERIODS SO CONTINUED WITH BROAD BRUSH
POPS. DID FAVOR ECMWF SLIGHTLY BUT STAYED CLOSE TO OVERALL
SUPERBLEND INIT. RAISED POPS TO HIGH CHANCE FRIDAY NIGHT INTO
SATURDAY IN FAVORED LAKE EFFECT REGIONS GIVEN SFC-850MB DELTA T
VALUES IN MID 20S. LITTLE SYNOPTIC MOISTURE WITH ARCTIC AIR AND DGZ
NEAR GROUND LEVEL WILL LIKELY INHIBIT BIG SNOWFALL BUT LONG FETCH
AND PRE-CONDITIONING OFF LAKE SUPERIOR WARRANTS CLOSE WATCHING NEXT
FEW DAYS. ECMWF ALSO RATHER AGGRESSIVE WITH A SHORT WAVE MONDAY
BRINGING DEEPER MOISTURE AND SWATH OF SNOW INTO EASTERN AREAS. KEPT
POPS IN THE MID CHANCE CATEGORY FOR NOW WITH A LOT OF UNCERTAINTY.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1133 AM EST WED FEB 10 2016
COLD NW FLOW WILL CONTINUE TO RESULT IN LAKE EFFECT SHSN ACROSS
NRN INDIANA THROUGH THE PERIOD. IFR/LIFR CONDITIONS EXPECTED AT SBN
THIS AFTN/EVE IMPROVING TO MVFR LATE TONIGHT AS INVERSION LOWERS
WHILE AT FWA PREDOMINANTLY MVFR CONDITIONS SHOULD PERSIST.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WINTER WEATHER ADVISORY UNTIL 10 AM EST /9 AM CST/ THURSDAY FOR
INZ003>005.
MI...WINTER WEATHER ADVISORY UNTIL 10 AM EST THURSDAY FOR MIZ077>079.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 4 PM EST THURSDAY FOR LMZ043-046.
&&
SYNOPSIS...FISHER
SHORT TERM...FISHER
LONG TERM...LASHLEY
AVIATION...JT
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Feb 10, 4:40 AM EST, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 440 AM EST WED FEB 10 2016 INZ003>005-MIZ077>079-110945- LA PORTE-ST. JOSEPH IN-ELKHART-BERRIEN-CASS MI-ST. JOSEPH MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS 440 AM EST WED FEB 10 2016 /340 AM CST WED FEB 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SNOW SHOWERS WILL CONTINUE TODAY AND TONIGHT WITH ACCUMULATIONS. TEMPERATURES BELOW FREEZING WILL RESULT IN SLICK SPOTS ON ROADS AND BRIDGES. WIND CHILLS WILL ALSO BE AROUND ZERO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LAKE EFFECT SNOW SHOWERS WILL DIMINISH THURSDAY BUT ARE EXPECTED TO DEVELOP AGAIN LATE FRIDAY INTO SATURDAY. ADDITIONAL ACCUMULATIONS ARE POSSIBLE. A SECOND SURGE OF ARCTIC AIR IS EXPECTED THIS WEEKEND. TEMPERATURES WILL BE IN THE TEENS AND SINGLE DIGITS. WIND CHILLS WILL DROP BELOW ZERO AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AND SNOW DEPTH. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ006>009-012>018-020-022>027-032>034-MIZ080-081-OHZ001-002-004-005- 015-016-024-025-110945- LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN- KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON- WELLS-ADAMS-GRANT-BLACKFORD-JAY-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...COLDWATER... HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON... PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 440 AM EST WED FEB 10 2016 /340 AM CST WED FEB 10 2016/ 429 AM EST WED FEB 10 2016 /329 AM CST WED FEB 10 2016/HWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT OCCASIONAL SNOW SHOWERS AND TEMPERATURES BELOW FREEZING MAY RESULT IN SLICK SPOTS ON ROADS AND BRIDGES. WIND CHILLS WILL ALSO BE AROUND ZERO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE CHANCES FOR SNOW SHOWERS AT TIMES...ESPECIALLY FRIDAY AND AGAIN SUNDAY NIGHT INTO MONDAY. A SECOND SURGE OF ARCTIC AIR IS EXPECTED THIS WEEKEND. TEMPERATURES WILL BE IN THE TEENS AND SINGLE DIGITS. WIND CHILLS WILL DROP BELOW ZERO AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AND SNOW DEPTH. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-110945- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 440 AM EST WED FEB 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST THROUGH THURSDAY AFTERNOON. HAZARDOUS CONDITIONS ARE EXPECTED TO DEVELOP AGAIN FRIDAY AND SATURDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Feb 10, 8:51 AM EST, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
851 AM EST WED FEB 10 2016
INZ003>005-014-016-MIZ077-101445-
MARSHALL-ST. JOSEPH-KOSCIUSKO-LA PORTE-ELKHART-BERRIEN-
851 AM EST WED FEB 10 2016
...LAKE EFFECT SNOW SHOWERS WILL AFFECT ST. JOSEPH...NORTHEASTERN LA
PORTE...NORTHEASTERN MARSHALL...SOUTHWESTERN ELKHART...NORTHERN
KOSCIUSKO AND SOUTHERN BERRIEN COUNTIES...
AT 846 AM EST /746 AM CST/...A BAND OF LAKE EFFECT SNOW SHOWERS WAS
ALONG A LINE EXTENDING FROM NEAR THREE OAKS TO BREMEN. THE BAND OF
SNOW SHOWERS WAS NEARLY STATIONARY. SNOWFALL AMOUNTS OF A HALF INCH
TO ONE INCH PER HOUR ARE EXPECTED WITH THIS BAND OF SNOW WITH
VISIBILITIES RANGING FROM A QUARTER TO A HALF MILE.
LOCATIONS IMPACTED INCLUDE...
SOUTH BEND...NAPPANEE...BREMEN...SYRACUSE...GULIVOIRE PARK...NEW
CARLISLE...WAKARUSA...THREE OAKS...MILFORD...LAKEVILLE... SHOREWOOD-
TOWER HILL...NEW PARIS... LOCKE...LA PAZ...GALIEN...HUDSON
LAKE...FORAKER...LYDICK AND DEWART LAKE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 58 AND 69.
INTERSTATE 94 IN MICHIGAN BETWEEN MILE MARKERS 7 AND 13.
A WINTER WEATHER ADVISORY IS IN EFFECT FOR MUCH OF THE AREA.
USE EXTRA CAUTION IF YOU MUST TRAVEL INTO OR THROUGH THIS BAND OF
LAKE EFFECT SNOW. RAPID CHANGES IN VISIBILITY AND POTENTIALLY SLICK
ROADS ARE LIKELY TO LEAD TO ACCIDENTS.
&&
LAT...LON 4158 8621 4151 8578 4136 8574 4138 8605
4144 8629 4166 8656 4185 8668 4192 8660
TIME...MOT...LOC 1346Z 323DEG 2KT 4183 8661 4143 8616
NWSLocal storm report, Feb 10, 8:53 AM EST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
853 AM EST WED FEB 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW DOWAGIAC 41.98N 86.13W
02/10/2016 M4.6 INCH CASS MI CO-OP OBSERVER
24 HOUR SNOFWALL TOTAL. WATER EQUIVALENT 0.17 INCHES.
SNOW DEPTH 7 INCHES.
&&Local storm report, Feb 10, 9:33 AM EST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
933 AM EST WED FEB 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM SNOW SAINT JOSEPH 42.10N 86.49W
02/10/2016 M1.4 INCH BERRIEN MI PUBLIC
12 HOUR SNOWFALL. 36 HOUR SNOWFALL TOTAL 4.9
INCHES.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Feb 10, 9:54 AM EST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
954 AM EST WED FEB 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 ESE BUCHANAN 41.82N 86.34W
02/10/2016 M5.7 INCH BERRIEN MI COCORAHS
24 HOUR SNOWFALL. WATER EQUIVALENT 0.24 INCHES. SNOW
DEPTH 8.5 INCHES.
0700 AM SNOW 1 WNW BUCHANAN 41.84N 86.39W
02/10/2016 M2.0 INCH BERRIEN MI COCORAHS
24 HOUR SNOWFALL. WATER EQUIVALENT 0.18 INCHES. SNOW
DEPTH 4.0 INCHES.
&&Local storm report, Feb 10, 10:18 AM EST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1018 AM EST WED FEB 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 2 SSE SAINT JOSEPH 42.09N 86.47W
02/10/2016 M1.8 INCH BERRIEN MI COCORAHS
24 HOUR SNOWFALL. WATER EQUIVALENT 0.10 INCHES.
&&Special weather statement, Feb 10, 12:51 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1251 PM EST WED FEB 10 2016
INZ008-009-018-101830-
NOBLE-ALLEN-DE KALB-
1251 PM EST WED FEB 10 2016
...SNOW SHOWERS WILL AFFECT SOUTHERN DE KALB...NORTHEASTERN ALLEN
AND NOBLE COUNTIES...
AT 1247 PM EST...A BAND OF SNOW SHOWERS WAS ALONG A LINE EXTENDING
FROM NEAR LIGONIER TO AVILLA...AND MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
AUBURN...KENDALLVILLE...GARRETT...LIGONIER...HUNTERTOWN...AVILLA...
ALBION...GRABILL...ST. JOE...LEO-CEDARVILLE...SWAN...CONCORD...
CROMWELL...ALTONA...SAINT JOHNS...CUBA...LAOTTO...ARI...BRIMFIELD AND
EGE.
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 319 AND
331.
VISIBILITIES WILL DROP QUICKLY TO AROUND A QUARTER OF A MILE IN THIS
BAND OF SNOW SHOWERS.
USE EXTRA CAUTION IF YOU MUST TRAVEL THROUGH THIS BAND OF SNOW
SHOWERS. RAPID CHANGES IN VISIBILITY AND POTENTIALLY SLICK ROADS MAY
LEAD TO ACCIDENTS.
&&
LAT...LON 4128 8536 4140 8566 4149 8565 4143 8518
4131 8480 4115 8480
TIME...MOT...LOC 1747Z 297DEG 19KT 4144 8564 4137 8521
NWSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 12:48 AM EST | Special Weather Statement | IWX | Elkhart | 57 min |
| Feb 10, 2:20 AM EST | Special Weather Statement | IWX | Elkhart, Saint Joseph | 25 min |
| Feb 10, 5:17 AM EST | Special Weather Statement | IWX | Kosciusko, Saint Joseph | 58 min |
| Feb 10, 8:02 AM EST | Special Weather Statement | IWX | Saint Joseph | 43 min |
| Feb 10, 8:51 AM EST | Special Weather Statement | IWX | Saint Joseph | 54 min |
| Feb 10, 2:09 PM EST | Special Weather Statement | IWX | Elkhart, Noble | 51 min |
| Feb 10, 3:50 PM EST | Special Weather Statement | IWX | Elkhart | 40 min |
Nearby
Special Weather Statements in Indiana, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.